| Model Number |
IDSS-SCC |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the output card required replacement.The technician replaced the output card, tested the function and operation of the unit, confirmed it to be operating to specifications and returned it to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that during a patient procedure the monitor to their bdv idss custom room rack was experiencing image instability and screen flickering.No report of procedure delay.No report of injury.